Jun 29, 2014
i started on tenofovir eight months back..i take it in the night around 8 pm...my doubt is...every night i develop cough and there is mucus in throat irritating whole night...and slight cold (which never goes) every morning i wake up sneezing...cant sleep...is it this related to tenofovir? checked esnophil count...it is 6...got TB test done too...negative
Response from Dr. Taylor
These symptoms are not typical with tenofovir. Please discuss with your doctor.
Lesions after US part 2
chronic hepatitis b
- Should I Get Tested After Blowjob From A Prostitute?
- Can You Catch AIDS From Blowjob From A Prostitute?
- Pain In Penis After Foreplay Does It Mean I Have HIV
- Red Spots After Giving Oral Sex What Are The Chances Of HIV
- Vomiting After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Azithromycin Dose For Chlamydia
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.